Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Experienced Hair Thinning/loss After Starting Glatiramer Acetate?

Has Anyone Experienced Hair Thinning/loss After Starting Glatiramer Acetate?

I was diagnosed in may 2019 and started injections mid June 2019, Shortly after starting injections I noticed I am losing WAY more hair than normal :(

posted August 26, 2019
A MyMSTeam Member

Am on Tysabri, and have lost some hair, and stress will cause some hairloss also. Can call that a double whammy, but we are uNIQUE

posted September 4, 2019
A MyMSTeam Member

For Six Months I was on Copaxzone and I lost a lot of Hair.

posted August 28, 2019
A MyMSTeam Member

My hair thinned while on Tysabri, but don't remember if is was a side effect or not.

posted August 27, 2019
A MyMSTeam Member

I found this from another forum, and thyroid/interferon use is also mentioned - http://www.thisisms.com/forum/rebif-f6/ ... html#p8257

posted August 27, 2019
A MyMSTeam Member

Have your thyroid levels checked too.

posted August 26, 2019

Related content

View all
Hair Loss Amd Copaxone
A MyMSTeam Member asked a question 💭
Husband With Ms
A MyMSTeam Member asked a question 💭
Have You Read Overcoming Multiple Sclerosis Book By Dr. Jelinec
A MyMSTeam Member asked a question 💭
Already a Member? Log in